# SDR DXTA2015011605962

- Difficulty date: January 15, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 6,613 hours, 5,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FORWARD LOWER EDGE HAS A CHUNK OF METAL MISSING FROM THE SKIN PANEL.  BLENDED OUT ANY SHARP EDGES AROUND AREA AND PERFORMED PRELIMINARY EDDY CURRENT INSPECTION.  REPAIR WAS COMPLETED IAW THE RD 8-860-0690. LEAK AND OPS CHECKED NORMAL.
